# SDR R5KB2014012557657

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: General aviation
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20375
- Aircraft time: 78,574 hours, 50,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WEB INBD ATTACH ANGLE CORRODED AT BS 300, RBL16.
